Please use this identifier to cite or link to this item:
Type: Artigo
Title: Linear Quadratic Networked Control Of Uncertain Polytopic Systems
Author: Braga
Marcio F.; Morais
Cecilia F.; Tognetti
Eduardo S.; Oliveira
Ricardo C. L. F.; Peres
Pedro L. D.
Abstract: This paper investigates the problem of designing robust linear quadratic regulators for uncertain polytopic continuous-time systems over networks subject to delays. The main contribution is to provide a procedure to determine a discrete-time representation of the weighting matrices associated to the quadratic criterion and an accurate discretized model, in such a way that a robust state feedback gain computed in the discrete-time domain assures a guaranteed quadratic cost to the closed-loop continuous-time system. The obtained discretized model has matrices with polynomial dependence on the uncertain parameters and an additive norm-bounded term representing the approximation residual error. A strategy based on linear matrix inequality relaxations is proposed to synthesize, in the discrete-time domain, a digital robust state feedback control law that stabilizes the original continuous-time system assuring an upper bound to the quadratic cost of the closed-loop system. The applicability of the proposed design method is illustrated through a numerical experiment. Copyright (C) 2015 John Wiley & Sons, Ltd.
Subject: Discretized Linear Systems
Networked Control Systems
Taylor Series Expansion
State Feedback Control
Polytopic Uncertainties
Linear Matrix Inequalities
Linear Quadratic Regulator
Editor: Wiley-Blackwell
Citation: International Journal Of Robust And Nonlinear Control. Wiley-blackwell, v. 26, p. 2299 - 2313, 2016.
Rights: fechado
Identifier DOI: 10.1002/rnc.3411
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000379935700002.pdf343.87 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.